# SDR AALA201802089023

- Difficulty date: February 7, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 61,060 hours, 26,611 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Defective
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT ATTENDANT REPORTED FUMES/SMELL OF BURNING SMELLY SOCKS IN FORWARD AND AFT CABIN AFTER TAKEOFF. CREW OXYGEN WAS USED. AN EMERGENCY WAS DECLARED AND FLIGHT LANDED WITHOUT INCIDENT. ACCOMPLISHED JOB CARD #26L00021001-CABIN AIR QUALITY AND FOUND FORWARD OUTBOARD OVEN TO BE BAD. REPLACED OVEN PER AMM 25-35-19-401.
